# SDR AALA202410307230

- Difficulty date: October 21, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A321-231
- Aircraft serial: 6334
- Aircraft time: 31,736 hours, 10,378 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665515
- Part serial: M9260
- Condition: Faulted
- Location: Zone 800
- Part time: 26,772 hours, 10,631 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING OPS CHECK OF EMERGENCY LIGHT FOUND EMERGENCY POWER SUPPLY UNIT 13WL AFT LEFT FAULT. REPLACED SCOPE SLIDE AFT RIGHT HAND.
